Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the projection of a selfadjoint operator


Author: William Stenger
Journal: Bull. Amer. Math. Soc. 74 (1968), 369-372
DOI: https://doi.org/10.1090/S0002-9904-1968-11957-3
MathSciNet review: 0220075
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Alexander Weinstein, The intermediate problems and the maximum-minimum theory of eigenvalues, J. Math. Mech. 12 (1963), 235–245. MR 0155083
  • 2. Alexander Weinstein, An invariant fomulation of the new maximum-minimum theory of eigenvalues, J. Math. Mech. 16 (1966), 213–218. MR 0212604
  • 3. Seymour Goldberg, Unbounded linear operators: Theory and applications, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. MR 0200692
  • 4. I. C. Gohberg and M. G. Kreĭn, The basic propositions on defect numbers, root numbers and indices of linear operators, Amer. Math. Soc. Transl. (2) 13 (1960), 185–264. MR 0113146
  • 5. W. Stenger, The maximum-minimum principle for the eigenvalues of unbounded operators, Notices Amer. Math. Soc. 13 (1966), 731.
  • 6. William Stenger, On the variational principles for eigenvalues for a class of unbounded operators, J. Math. Mech. 17 (1967/1968), 641–648. MR 0227800


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11957-3